Genus calculations for towers of functions fields arising from equations of Cab curves

Shor, Caleb McKinley (2011) Genus calculations for towers of functions fields arising from equations of Cab curves. Albanian J. Math., 5 (1). pp. 31-40.

[img]
Preview
Text
2011-4.pdf

Download (313kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/225

Actions (login required)

View Item View Item